CSpace
一类非线性积分微分方程解的性态
张毅
1996
Source Publication系统科学与数学
ISSN1000-0577
Volume016Issue:002Pages:97
Abstract本文研究了一类非线性积分微分方程解的稳定性问题,通过对方程解估计式的研究,得到一些保证所论方程解的稳定性和有界性的充分性条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46634
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张毅. 一类非线性积分微分方程解的性态[J]. 系统科学与数学,1996,016(002):97.
APA 张毅.(1996).一类非线性积分微分方程解的性态.系统科学与数学,016(002),97.
MLA 张毅."一类非线性积分微分方程解的性态".系统科学与数学 016.002(1996):97.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张毅]'s Articles
Baidu academic
Similar articles in Baidu academic
[张毅]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张毅]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.